Buscar en
Enfermedades Infecciosas y Microbiología Clínica
Toda la web
Inicio Enfermedades Infecciosas y Microbiología Clínica Subacute thyroiditis after COVID-19 vaccination
Información de la revista
Vol. 40. Núm. 6.
Páginas 345 (Junio - Julio 2022)
Compartir
Compartir
Descargar PDF
Más opciones de artículo
Visitas
291
Vol. 40. Núm. 6.
Páginas 345 (Junio - Julio 2022)
Letter to the Editor
Acceso a texto completo
Subacute thyroiditis after COVID-19 vaccination
Tiroiditis subaguda tras la vacunación con COVID-19
Visitas
...
Sora Yasria,
Autor para correspondencia
sorayasri@outlook.co.th

Corresponding author.
, Viroj Wiwanitkitb
a KM Center, Bangkok, Thailand
b Dr DY Patil University, Pune, India
Información del artículo
Texto completo
Bibliografía
Descargar PDF
Estadísticas
Texto completo
Dear Editor:

We would like to share ideas on the publication “Subacute thyroiditis after anti-SARS-CoV-2 (Ad5-nCoV) vaccine.1” Rebollar reported a case and mentioned for possible clinical association between thyroid problem and COVID-19 vaccination.1 Thyroid problem might be followed vaccination and the pathogenesis is still inconclusive. Regarding subacute thyroiditis, there are sporadic case reports in COVID-19 vaccine recipients.2,3 The observed thyroid abnormality might or might not be associated with vaccination. After vaccination, the abnormal thyroid function might occur and it is not related to any immunological abnormality.4 Hyperviscosity might occur after vaccination4 and it can result in an aberrantly thyroid function.5

Authors contribution

SY (50%): (1a) Substantial contributions to study conception and design. (1b) Substantial contributions to acquisition of data. (1c) Substantial contributions to analysis and interpretation of data. (2) Drafting the article or revising it critically for important intellectual content. (3) Final approval of the version of the article to be published.

VW (50%): (1a) Substantial contributions to study conception and design. (1b) Substantial contributions to acquisition of data. (1c) Substantial contributions to analysis and interpretation of data. (2) Drafting the article or revising it critically for important intellectual content. (3) Final approval of the version of the article to be published.

Funding

No funders pertaining to this article.

Conflict of interest

The authors ask for waiving for any charge relating to this correspondence.

References
[1]
A.F. Rebollar.
Subacute thyroiditis after anti-SARS-CoV-2 (Ad5-nCoV) vaccine.
Enferm Infecc Microbiol Clin, (2021),
[2]
M. Sözen, Ö. Topaloğlu, B. Çetinarslan, A. Selek, Z. Cantürk, E. Gezer, et al.
COVID-19 mRNA vaccine may trigger subacute thyroiditis.
Hum Vaccin Immunother, 10 (2021), pp. 1-6
[3]
M.S. Jeeyavudeen, A.W. Patrick, F.W. Gibb, A.R. Dover.
COVID-19 vaccine-associated subacute thyroiditis: an unusual suspect for de Quervain's thyroiditis.
[4]
R. Mungmunpuntipantip, V. Viroj Wiwanitkit.
Abnormal thyroid function following COVID-19 vaccination.
Indian J Endocrinol Metab, 25 (2021), pp. 169
[5]
B. Joob, V. Wiwanitkit.
Expected viscosity after COVID-19 vaccination, hyperviscosity and previous COVID-19.
Clin Appl Thromb Hemost, 27 (2021),
Copyright © 2022. Sociedad Española de Enfermedades Infecciosas y Microbiología Clínica
Opciones de artículo
Herramientas
es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos

Quizás le interese:
10.1016/j.eimc.2022.05.004
No mostrar más